Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Heavy bleeding after taking Femilion. Guidance?

Hi Mia..This is Archana here..I had taken Femilon in the month of december to delay my periods. Later on..i got my periods on Jan 15..and in this month i got it a little earlier..that is 11 feb..but there was hardly any discharge everyday..just 5 days back the bleeding is increasing day by day.. and it hasnt yet stopped. The normal duration of my periods every month is 5 days and it regular everymonth.What may be the reason behind this. Kindly guide me.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Hello Archana
Thanks for your query.
Once you delay your cycles, you can expect slightly irregular cycles for a couple of months.
If you continue to bleed for some more days please consult a gynecologist.
Some possibilities that I can think of include - thyroid hormone imbalance, prolactin level derangement, polycystic ovaries, endometrial hyperplasia, a polyp in the cervix or uterus etc.
Take care.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor